# SDR VNAA202504170089

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: SH670355225
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

" PAX DOOR AFT STAIR WEB IS CRACKED.    REMOVED AND REPLACED STAIR WEB IAW CRJ-700 SRMS 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.  601R317071-11"
